# SDR AUS20020069

- Difficulty date: January 30, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Torn
- Location: Fuselage
- Part time: 16,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD AIRSTAIR SEQUENCING LEVER BENT.  GUIDE BRACKET BENT AND FRAME TORN.
